# SDR COMA0060619

- Difficulty date: July 31, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 57 hours, 62 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL CAUTION MESSAGE DURING TAKEOFF.  RESET THE SPC, COULD NOT DUPLICATE, SYSTEM TEST NORMAL.
